# SDR CA051222008

- Difficulty date: December 21, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Boeing 737-8Q8
- Aircraft time: 17,961 hours
- Engine: Ge CFM56*
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bolt
- Part number: BACB30LE8DK83
- Condition: Migrated
- Location: Flap Fairing
- Part time: 17,857 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING GROUND INSPECTION IT WAS DISCOVERED THAT AFT ATTACHMENT BOLT OF THE NR 3 FLAP FAIRING HAD MIGRATED INBOARD AND PUNCTURED A HOLE THROUGH THE COMPOSITE FAIRING.  THE AIRCRAFT WAS REMOVED FROM SERVICE FOR REPAIRS.  UPON FURTHER INVESTIGATION, THREE(3) OF THE FAIRING AFT ATTACHMENT BOLTS WERE FOUND WITHOUT COTTER PINS INSTALLED, TWO NUTS HAD BACKED OFF AND THE THIRD HAD SEPARATED COMPLETELY ALLOWING THE BOLT TO MIGRATE.  THIS AIRCRAFT HAD RECENTLY HAD A BASE VISIT DURING WHICH THE FAIRING WAS REMOVED FOR ACCESS.  AN INVESTIGATION IS UNDERWAY WITH THE MRO THAT PERFORMED THE WORK.
